Some Kinds of Sheaf Control Problems for Control Systems
Nguyen Dinh Phu, Phan Van Tri
DOI: 10.4236/am.2012.31007   PDF    HTML   XML   4,532 Downloads   7,697 Views   Citations


Recently, the field of differential equations has been studying in a very abstract method. Instead of considering the behaviour of one solution of a differential equation, one studies its sheaf-solutions in many kinds of properties, for example, the problems of existence, comparison,... of sheaf solutions. In this paper we study some of the problems of controllability for sheaf solutions of control systems.

Share and Cite:

N. Phu and P. Tri, "Some Kinds of Sheaf Control Problems for Control Systems," Applied Mathematics, Vol. 3 No. 1, 2012, pp. 39-44. doi: 10.4236/am.2012.31007.

Conflicts of Interest

The authors declare no conflicts of interest.


[1] A. D. Ovsyannikov, “Mathematical Methods in Sheaf Controls,” Leningrad University Pub., Saint Petersburg 1980.
[2] N. D. Phu and T. T. Tung, “Some Properties of Sheaf- Solutions of Sheaf Fuzzy Control Problems,” Electronic Journal of Differential Equations, Vol. 2006, No. 108, 2006, pp. 1-8.
[3] N. D. Phu and T. T. Tung, “Some Results on Sheaf Solutions of Sheaf Set Control Differential Equations,” Journal of Nonlinear Analysis: Theory, Methods & Applications, Vol. 67, No. 5, 2007, pp. 1309-1315. doi:10.1016/
[4] N. D. Phu, “On the Global Controllable for Set Control Differential Equations,” International Journal of Evolution Equations, Vol. 4, No. 3, 2009, pp. 281-292.

Copyright © 2023 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.